# SDR DHL2001712514

- Difficulty date: February 2, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Aircraft time: 51,673 hours, 32,168 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - NR 3 ENGINE RT REVERSE CASE FAIRING CRACKED 0.50 INCH AT STA 210, 9 O CLOCK POSITION.  WELDED NR 3 ENGINE RT REVERSE CASE FAIRING WITH ALUMINIUM AGS WELDING .0625 INCH WITH TIG IAW OVERHAUL MANUAL 72-21-1, PAGE 402.  (NON-ROUTINE CARD NR 1519).
